# SDR ASAA2023100245410

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 5,455 hours, 1,582 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Control Unit
- Part number: 2762M00P01
- Part serial: WYGK2783
- Condition: Leaking
- Location: #2 Engine
- Part time: 5,449 hours, 1,581 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING #2 ENG IDLE LEAK CHECK FOUND L/H MAIN CORE COMPLARTMENT DRAIN LEAKING MORE THAN 1 DROP A SECOND. REF AMM 71-71-00-200-801-G00 FIG 601 SHEET 3. GROUNDED - YES. REPLACED #2 ENG SPLIT CONTROL UNIT REF MM 73-11-06, LK AND OPS CK GOOD.
